# SDR VTZA98212

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Gauge
- Part number: S214160K
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6414 - IAD-GSO - DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO LEFT AND RIGHT HYDRAULIC PRESSURE FLUCTUATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED HYDRAULIC PRESSURE GAUGE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
